MathSciNet Relay Station
MathSciNet bibliographic data
MR798891 (87f:60112) 60J25 (60J75)
Léandre, R. Régularité de processus de sauts dégénérés. (French) [Regularity for degenerate pure jump processes] Ann. Inst. H. Poincaré Probab. Statist. 21 (1985), no. 2, 125–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement